# SDR DLM11981086

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044113
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TRIP CHECK, FOUND EMERGENCY TRACK LIGHTING INOP BETWEEN ROWS 30-49 ON BOTH SIDES OF A/C.  REPLACED NR 5 BATTERY PACK.  EMERGENCY LIGHTS OPS CHECK GOOD.
